# SDR USAA920080439

- Difficulty date: February 14, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N653AW
- Make and model: Airbus A320-232
- Aircraft serial: 1003
- Aircraft time: 32,612 hours, 12,598 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D53112815200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - CORROSION ON CABIN SEAT TRACK, BS 605 / FR 12 TO BS 950 / FR 24, +Y1292.  REPLACED CORROSION ON CABIN SEAT TRACK, BS 605 / FR 12 TO BS 950 / FR 24, +Y1292, IAW A320 SRM 51-72-11.
